Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    skyline04's Avatar
    skyline04 is offline Associate Member
    Join Date
    May 2005
    Location
    Sparta
    Posts
    157

    Poisen Ivy med (methylprednisolone) + AAS interaction..

    Have a question... I got poisen ivy really bad, and the doc prescribed methylprednisolone. Its a 6 day countdown, 21 tabs total. I know its a corticosteroid and not anabolic , but I need to know if its ok to take. I am on cycle (test cyp & dbol ) in the middle of week 3. No chance I am stopping my cycle just for this, but not sure if there are any interactions I should be aware of...

  2. #2
    jasper1968's Avatar
    jasper1968 is offline Associate Member
    Join Date
    Feb 2004
    Location
    Portland, OR
    Posts
    165
    ok, this happened to me back in 87 from a job site. I got poison oak from the dust and roots... I had a bad interaction that resulted in boils under the skin. I had/have excellent skin and it left very very slight scaring. So minimal now that u really have to look for it. I ended up stopping the prednisone asap it was a lame move on my part but I was very young then and did not have a lot of info availlable to me as we all do today..Personally, I wouldn't take the prednisone if you can hack it..

  3. #3
    skyline04's Avatar
    skyline04 is offline Associate Member
    Join Date
    May 2005
    Location
    Sparta
    Posts
    157
    boils eh? I'm def. not trying to get boils instead of poisen. The bad part is its really, really bad on my ankle and top of the foot. I don't see it going away in those location as socks on all day w/basketball, softball, and lifting do not mix. That's what I get for having to pee every 15 mins from all this damn water I'm drinking (pissed in the woods at 1/2 time of our football game)

  4. #4
    jasper1968's Avatar
    jasper1968 is offline Associate Member
    Join Date
    Feb 2004
    Location
    Portland, OR
    Posts
    165
    bro, thats pretty shitty....My dad used to get poison oak all the time and rarely used cortisteroids..You might want to get some corticream and just sit it out..Anyone else have an alternative?

  5. #5
    skyline04's Avatar
    skyline04 is offline Associate Member
    Join Date
    May 2005
    Location
    Sparta
    Posts
    157
    hey how long after you started taking it did the boils occur? And how long did they stay once you stopped? I think I'm going to risk it, its only 6 days. I read some other posts on other forums where some people had no problems, just lethargy and slow muscle recovery (as the nitrogen is being taken away from the muscles). thanks for the help bro

  6. #6
    ru35 is offline New Member
    Join Date
    Apr 2005
    Posts
    30
    I got poison ivy two weeks ago, 3rd week of my eq and primo cycle. I took the predinose too, but it actually gave me anxiety. Its been two weeks, and the bubbles are gone, but the skin is still discolored. Its slowly getting better. I'm thinkin you'll be alright tho

  7. #7
    jasper1968's Avatar
    jasper1968 is offline Associate Member
    Join Date
    Feb 2004
    Location
    Portland, OR
    Posts
    165
    I was 18 when that occurred and now 19 years later it is kinda hard to remember how long it lasted. If memory serves correctly it happened pretty quickly. I believe it was a cyp/deca cycle.. One of my first and all american stuff (whoa that was a long time ago). Good luck with that and let us know how you fare..

  8. #8
    skyline04's Avatar
    skyline04 is offline Associate Member
    Join Date
    May 2005
    Location
    Sparta
    Posts
    157
    so far so good jasper.. Took 6 pills yesterday, no problems. This morning my stomach was a little upset from the morning pill, but that is about it. I am noticing my hands are getting shaky, that may be from my blood pressure raising. As of now its 134/78 and climbing from this shit. Good thing its only for 6 days

    ru35 - you mean the poisen ivy bubbles have gone down? Please don't tell me it was boils, that is something I am not trying to get involved with

  9. #9
    Heracles74's Avatar
    Heracles74 is offline Senior Member
    Join Date
    May 2005
    Location
    MO
    Posts
    1,196
    if you are gonna take prednisone, or prednisalone (yes, they are two different drugs) you want to do so on a FULL stomach. And drink milk to put the pills down. this will help your belly significantly and help ease the work on your liver and kidney's. those are rough on them too.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •